You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.


Lecta Miller, P. H. Philbrick and G. B. M. Zerr
The American Mathematical Monthly
Vol. 1, No. 6 (Jun., 1894), pp. 197-198
DOI: 10.2307/2967772
Stable URL:
Page Count: 2
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails